Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On embeddings of compacta in Euclidean space


Author: J. L. Bryant
Journal: Proc. Amer. Math. Soc. 23 (1969), 46-51
MSC: Primary 54.78; Secondary 55.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0244973-1
MathSciNet review: 0244973
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing and J. M. Kister, Taming complexes in hyperplanes, Duke Math. J. 31 (1964), 491-511. MR 0164329 (29:1626)
  • [2] H. W. Berkowitz, A counterexample to a theorem of T. Homma, Notices Amer. Math. Soc. 15 (1968), 378.
  • [3] J. L. Bryant and C. L. Seebeck, III, Locally nice embeddings of polyhedra, Quart. J. Math. Oxford Ser. (2) 19 (1968), 257-274. MR 0234434 (38:2751)
  • [4] -, Locally nice embeddings in codimension three, Bull. Amer. Math. Soc. 74 (1968), 378-380. MR 0221514 (36:4566)
  • [5] -, An equivalence theorem for embeddings of compact absolute neighborhood retracts, Proc. Amer. Math. Soc. 20 (1969), 256-258. MR 0244972 (39:6285)
  • [6] A. V. Černavskiĭ, On topological embeddings of polyhedons in Euclidean spaces, Dokl. Akad. Nauk SSSR 165 (1965), 1257-1260 = Soviet Math. Dokl. 6 (1965), 1601-1610. MR 0189001 (32:6428)
  • [7] M. M. Cohen, A general theory of relative regular neighborhoods, Trans. Amer. Math. Soc. 136 (1969), 189-230. MR 0248802 (40:2052)
  • [8] H. Gluck, Embeddings in the trivial range, Ann. of Math. (2) 81 (1965), 195-210. MR 0173243 (30:3456)
  • [9] T. Homma, Piecewise linear approximations of embeddings of manifolds, Mimeographed Notes, Florida State University, 1965.
  • [10] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1948. MR 0006493 (3:312b)
  • [11] M. C. Irwin, Embeddings of polyhedral manifolds, Ann. of Math. (2) 82 (1965), 1-14. MR 0182978 (32:460)
  • [12] D. R. McMillan, Jr., Taming Cantor sets in $ {E^n}$, Bull. Amer. Math. Soc. 70 (1964), 706-708. MR 0164331 (29:1628)
  • [13] J. Milnor, Most knots are wild, Fund. Math. 54 (1964), 335-338. MR 0165517 (29:2799)
  • [14] M. H. A. Newman, Local connection in locally compact spaces, Proc. Amer. Math. Soc. 1 (1950), 44-53. MR 0033530 (11:453b)
  • [15] J. Stallings, On topologically unknotted spheres, Ann. of Math. (2) 77 (1965), 490-502. MR 0149458 (26:6946)
  • [16] C. Weber, Plongements de ployèdres dan le domaine métastable, Comm. Math. Helv. 42 (1967), 1-27. MR 0238330 (38:6606)
  • [17] E. C. Zeeman, Unknotting combinatorial balls, Ann. of Math. (2) 78 (1963), 501-526. MR 0160218 (28:3432)
  • [18] -, Seminar on combinatorial topology, Chapter 7, Mimeograph Notes, Inst. Hautes Études Sci., Paris, 1963.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78, 55.00

Retrieve articles in all journals with MSC: 54.78, 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244973-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society